The Diabetes Forum Support Community For Diabetics Online banner
1 - 7 of 7 Posts

·
Registered
Joined
·
24 Posts
Discussion Starter · #1 ·
*I commenced on Lantus five weeks ago. Since the very next day after I commenced, I have got a headache every morning about an hour after breakfast. I have never in my life had this happen before. It is bad enough to need pain killers -which I don't like having to take each day. I mentioned it to my doctor and he thought it was not to do with the insulin but maybe a stress reaction. But why at exactly the same time each day? And why when I have been stressed all my life, but never had this headache before? Always on my right side. Weird and painful!
 

·
Registered
Joined
·
1,491 Posts
MMMM... I started Lantis 4 weeks ago and I start to feel crappy if I dont eat after about 4 hours. Even if my BGL are good ~105. I dont recall this happening with HUMALIN N.
 

·
Registered
Joined
·
3,024 Posts
I used many kinds of insulin for about 60 years without headaches. For the past 3 or 4 years I have those morning headaches. I think mine is sinus or allergy related. i do not think it is insulin.
 

·
Registered
Joined
·
1,590 Posts
I dont know that it is insulin related....but if you are having painful headaches on a regular basis its better to get it checked out. There could be many reasons for it.
 

·
Registered
Joined
·
158 Posts
for me when i chaned insulins from the regular strength to the u500 i got bad headaches for like 2 days.
 

·
Registered
Joined
·
24 Posts
Well if you are susceptible to migraines rapid changes in blood sugar are a known trigger, and also migraines can cause rapid changes in blood sugar too which is why I was always told to ensure I have a small amount of something sugary when I get a migraine.
 
1 - 7 of 7 Posts
Top